# SDR MEX2003049

- Difficulty date: February 28, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- Engine: Pwa JT8D*
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Recorder
- Condition: Inoperative
- Location: Flt Data
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO CAPTAIN DISCONTINUE ENGINE NR 1 STARTING, FOR FIRE DURING STARTING OF ENGINE NR 2, WITH INDICATION AT CABIN.  ENGINES WERE INSPECTED AND TESTED IAW MM, ALL CORRECT.  IAW MAINTENANCE CONVENIENCE FLIGHT DATA RECORDER WAS REPLACED.  DURING OVERNIGHT SERVICE DENGINE NR 2 WAS INSPECTED AND FDR WAS READ, ALL CORRECT.
